# SDR CALA9700555

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM LOWER CHORD CORRODED IN AFT CARGO COMPARTMENT AT BS 1740, STRINGER 49R TO 50R.  THE FLOORBEAM CHORD WAS REPAIRED IAW SRM 51-40-03, FIGURE 1.
